# SDR AMWA80555

- Difficulty date: November 3, 2006
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- Aircraft time: 16,489 hours, 29,300 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 16,489 hours, 29,300 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR ANNUN ILLUMINATED IN FLIGHT AIRCRAFT DIVERTED TO DDC LANDED SAFELY WITH NO FUTHER INCIDENT. MAINTENANCE CAME AND COULD NOT DUPLICATE THE DISCREPANCY AFTER SEVERAL OPERATIONAL CHECKS. COMPANY RESEARCH SHOWS NO HISTORY FOR THIS DISCREPANCY FOR THIS AIRCRAFT FOR THE PRIOR 1 YEAR PERIOD.
